Oct 17, 2012
Does HIV medication cause the color of the toenail to change?
Response from Dr. Henry
I have rarely seen some nail discoloration from zidovudine and less often emtricitabine or lamuvudine (generallymore common in persons with dark skin). Toenail color changes can be due to fungal infection or other conditions so a toe nail analysis or dermatology consultation may be helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hep C Cause High Blood Pressure?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Are Condoms Provided By Sex Workers Are Safe?
- Can Hiv Test Results Change After 4 Months?
- How Long Does HIV Virus Survive Outside The Body?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.